# SDR COMA2009052750140

- Difficulty date: May 22, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 26,316 hours, 23,504 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Corroded
- Location: Lt Wing
- Part time: 26,316 hours, 23,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL ACCESS PANEL CUTOUT AT 540FB HAS FRETTING CORROSION AROUND EDGES.  REMOVED CORROSION IN THE CRITAL AREA AT FUEL ACCESS PANEL 540FB CUTOUT AND FOUND THAT MATERIAL REMOVED WAS WITHIN LIMITS PER REO 601R-57-21-030 REV G.
